# SDR DALA2015071204361

- Difficulty date: July 11, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 68,952 hours, 30,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 68-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOOR SUPPORT +Y160 BETWEEN FRAMES 68 TO 70.   REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11 AND DWG D53472040 AND D53474250.
